Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Feeling tired, nausea after replacing mirena coil. No weight loss despite being on diet. Chances of pregnancy?

hi i have the marina coil fitted and i am due to get it taken out and replaced in november in this year. i have recently been feeling tired, emotional and suffering from nausea . i have also been on a diet but i have not managed to lose any weight, is there a possibility i could be pregnant?? i have not had a period since the coil was fitted so i have no way of telling if i could be pregnant??
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Normally when you are using any form of contraception like marina,chances of pregnancy are practically nil as long as they are kept for a specified advised period.They are very effective.The symptoms that you are having might be due to some other reasons like anxiety,hormonal imbalance etc.Please get in touch with your PCP and take his advise.Regards,Dr.Pragnesh
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor